# SDR AALA20030803

- Difficulty date: July 28, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC QUANTITY LOSS INDICATION.  AIRCRAFT DIVERTED AND LANDED ORD WITHOUT INCIDENT.  REPLACED O-RING ON HEX NUT FOR FILTER SCREEN ON NR 10 SPOILER. SERVICED HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
